# SDR DALA2025010800175

- Difficulty date: January 5, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N306DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55085
- Aircraft time: 11,507 hours, 5,438 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT THROUGH 8000 FT WE SMELLED A STRONG ODOR SIMILAR TO OIL BURNING FOR APPROXIMATELY TWO MINUTES IN BOTH THE FLIGHT DECK AND CABIN. NO SMOKE WAS PRESENT. BOTH ENGINES AND ALL SYSTEMS WERE OPERATING NORMAL. APU WAS OFF. LEFT OIL QUANTITY 26.5, RIGHT 25.8 ON THE GROUND . THE ODOR WENT AWAY ON ITS OWN. PERFORMED DVI OF BOTH ENGINES AND APU AREA FOR EVIDENCE OF LEAKS NO SIGNS OF LEAKS FOUND. C/W AMDS CARD 0550-2001 NO OIL BURNING SMELL NOTICED. R/R RECIRC FILTER PER A220 AMP 21-22 AND RAN ENGINES NO SMELLS NOTED. NO GO ODI C/W OK FOR SVC. (LP# 6897844)
